# SDR CA150901008

- Difficulty date: August 27, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL600*
- Engine: Ge CF348C5A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER STOWING THRUST REVERSERS, FLIGHT CREW ATTEMPTED LT TURN TO EXIT RUNWAY.  USED BRAKING AND ENGINE THRUST IAW QRH, DUE TO STEERING INOPERATIVE CAUTION MESSAGE POSTED SHORTLY AFTER TAKEOFF, WHEN LT AND RT ENGINES SUDDENLY SHUTDOWN.
